# SDR AALA991839

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT TAIL CONE RELEASE FLOOR LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT TAIL CONE RELEASE FLOOR LIGHT CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
